# SDR AALA20140924009

- Difficulty date: September 24, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N457AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49562
- Aircraft time: 66,361 hours, 35,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 7075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDERSIDE OF LT CUSP AROUND HOLE STATION 1200.  REMOVED CORROSION & INSTALLED REPAIR DOUBLER IAW 53-20-00-16.
